# SDR COMA0010196

- Difficulty date: June 14, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- Aircraft time: 20,620 hours, 21,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 12022670002
- Condition: Cracked
- Location: Fuselage
- Part time: 20,620 hours, 21,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 5310-122-01I, THE FUSELAGE RIGHT SIDE FRAME 13 FLOOR PROP WAS FOUND TO BE CRACKED.  THE DAMAGED PART WAS REPAIRED IAW EMB120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT NR 3647-1, REV IR, 5-3-00.
